American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B35) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] George Dassios. On the Young-Laplace relation and the evolution of a perturbed ellipsoid. Quart. Appl. Math. 72 (2014) 21-32.
Abstract, references, and article information
View Article: PDF

[2] C. Y. Chan and P. Tragoonsirisak. Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip. Quart. Appl. Math. 71 (2013) 541-548.
Abstract, references, and article information
View Article: PDF

[3] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596.
Abstract, references, and article information
View Article: PDF

[4] Tung Hoang and Hyung Ju Hwang. Dynamic pattern formation in Swift-Hohenberg equations. Quart. Appl. Math. 69 (2011) 603-612.
Abstract, references, and article information
View Article: PDF

[5] C. Y. Chan and P. Tragoonsirisak. A multi-dimensional blow-up problem due to a concentrated nonlinear source in $\mathbb{R}^{N}$. Quart. Appl. Math. 69 (2011) 317-330.
Abstract, references, and article information
View Article: PDF

[6] Kevin Zumbrun. Instantaneous shock location and one-dimensional nonlinear stability of viscous shock waves. Quart. Appl. Math. 69 (2011) 177-202.
Abstract, references, and article information
View Article: PDF

[7] Donatella Donatelli. On the artificial compressibility method for the Navier-Stokes-Fourier system. Quart. Appl. Math. 68 (2010) 469-485. MR 2676972.
Abstract, references, and article information
View Article: PDF

[8] Yuming Qin, Shuxian Deng, Lan Huang, Zhiyong Ma and Xiaoke Su. Global existence for the three-dimensional thermoelastic equations of Type II. Quart. Appl. Math. 68 (2010) 333-348. MR 2663003.
Abstract, references, and article information
View Article: PDF

[9] Boling Guo and Jianqing Chen. Orbital stability of standing wave solution for a quasilinear Schrödinger equation. Quart. Appl. Math. 67 (2009) 781-791. MR 2588237.
Abstract, references, and article information
View Article: PDF

[10] Bongsuk Kwon. Structural conditions for full MHD equations. Quart. Appl. Math. 67 (2009) 593-600. MR 2547642.
Abstract, references, and article information
View Article: PDF

[11] A. M. Blokhin. Strong discontinuities for the 2-D MEP hydrodynamical model of charge transport in semiconductors. Quart. Appl. Math. 66 (2008) 359-377. MR 2416778.
Abstract, references, and article information
View Article: PDF

[12] Yasuhito Miyamoto. On the shape of the stable patterns for activator-inhibitor systems in two-dimensional domains. Quart. Appl. Math. 65 (2007) 357-374. MR 2330562.
Abstract, references, and article information
View Article: PDF

[13] Mihai Bostan. Mild solutions for the relativistic Vlasov-Maxwell system for laser-plasma interaction. Quart. Appl. Math. 65 (2007) 163-187. MR 2313155.
Abstract, references, and article information
View Article: PDF

[14] Amar Heminna, Serge Nicaise and Abdoulaye Sène. Stabilization of a system of anisotropic thermoelasticity by nonlinear boundary and internal feedbacks. Quart. Appl. Math. 63 (2005) 429-453. MR 2169027.
Abstract, references, and article information
View Article: PDF

[15] Keng Deng and Cheng-Lin Zhao. Instability of solutions of a semilinear heat equation with a Neumann boundary condition. Quart. Appl. Math. 63 (2005) 13-19. MR 2126566.
Abstract, references, and article information
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1